# SDR SWIA200413549

- Difficulty date: July 6, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 6,319 hours, 5,607 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON TAXI TO RUNWAY SPOILERONS FAULT STATUS MESSAGE ILLUMINATED.  REMOVED AND REPLACED THE LEFT OUTBOARD SPOILERON PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.  P/N 27000-7, S/N OFF MAL-5805.
